MathSciNet Relay Station
MathSciNet bibliographic data
MR1924096 13P05 (11Y16 68W30)
van Hoeij, Mark Factoring polynomials and the knapsack problem. J. Number Theory 95 (2002), no. 2, 167–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement